# SDR ASAA2017011819446

- Difficulty date: January 18, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,152 hours, 3,024 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 117B1063
- Condition: Failed
- Location: Apu
- Part time: 8,174 hours, 11,537 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START. ATTEMPTED TWO STARTS WITH SAME RESULTS, ALL CIRCUIT BREAKERS IN.  ACFT GROUNDED.   REMOVED & REPLACED APU STARTER-GENERATOR, IAW AMM 49-41-21. OPS & LEAK CHECK GOOD IN ADDITION TO MAGNETIC DRAIN PLUG. APU GEN VOLTS/FREQUENCIES FAULT LIGHT GOOD.
